Alert archive / South Dakota / River Flood Warnings in 2018
River Flood Warning 259, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Oct 11, 2018, 12:47 AM CDT for Minnehaha County, South Dakota. It took effect at Oct 11, 2018, 4:00 AM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2018, 12:47 AM CDT (05:47 UTC)
- In effect from
- Oct 11, 2018, 4:00 AM CDT
- Expired
- Oct 12, 2018, 9:00 AM CDT
- In force
- 29 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
County Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 16 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Split Rock Creek at Corson (COSS2). The gauge peaked at 8.36 ft at Oct 11, 2018, 1:00 AM CDT.
- Action stage
- 7.5 ft
- Minor stage
- 8.5 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06482610, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
206
WGUS43 KFSD 110547
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
1247 AM CDT Thu Oct 11 2018
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in South Dakota...
Split Rock Creek Near Corson
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
SDC099-120946-
/O.NEW.KFSD.FL.W.0259.181011T0900Z-181012T1400Z/
/COSS2.1.ER.181011T0900Z.181011T1200Z.181011T1400Z.NO/
1247 AM CDT Thu Oct 11 2018
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Split Rock Creek Near Corson.
* from early this morning to Friday morning.
* At 11PM Wednesday the stage was 8.30 feet.
* Minor flooding is forecast.
* Flood stage is 8.50 feet.
* At stages near 8.5 feet...Flooding of the lower lying agricultural
land begins.
&&
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
4358 9661 4365 9661
$$
&&
Location Flood Latest Observed Maximum Forecast
Stage Stage Time Stage Time
SPLIT ROCK CREEK
COSS2 8.5 8.30 Thu 12 AM 8.6 Thu 7 AM1 follow-up statement
277
WGUS83 KFSD 111551
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1051 AM CDT Thu Oct 11 2018
...The Flood Warning is cancelled for the following rivers in South
Dakota...
Vermillion River Near Wakonda
Split Rock Creek Near Corson
...The Flood Warning continues for the following rivers in
Nebraska...South Dakota...Iowa...Minnesota...
Missouri River At Niobrara
Missouri River At Springfield
Vermillion River Near Davis
Big Sioux River at Brandon
Big Sioux River near Canton
Big Sioux River at Fairview
Big Sioux River above Hawarden
Big Sioux River At Akron
Big Sioux River near Richland
Split Rock Creek Below Jasper
Rock River At Rock Rapids
Ocheyedan River Near Spencer
Little Sioux River near Milford
Little Sioux River at Spencer
Little Sioux River At Linn Grove
Waterman Creek near Sutherland
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC119-SDC099-121951-
/O.CON.KFSD.FL.W.0264.000000T0000Z-000000T0000Z/
/BBSS2.1.ER.181011T1033Z.181011T1500Z.000000T0000Z.UU/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Big Sioux River at Brandon.
* until further notice.
* At 10AM Thursday the stage was 1204.08 feet.
* Flood stage is 1204.00 feet.
* Recent activity...The river rose above flood stage on Thursday
October 11.
* At stages near 1204 feet...Significant flooding of crop and pasture
land begins. Access to the north end of the Big Sioux Recreation Area
on the west side of Brandon is limited.
&&
LAT...LON 4359 9665 4362 9664 4360 9657 4345 9656
4338 9646 4339 9658 4343 9662 4358 9662
$$
IAC119-167-SDC083-121951-
/O.CON.KFSD.FL.W.0260.000000T0000Z-000000T0000Z/
/CBSS2.1.ER.181011T0615Z.181011T1500Z.000000T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Big Sioux River near Canton.
* until further notice.
* At 10AM Thursday the stage was 1235.55 feet.
* Flood stage is 1235.00 feet.
* Recent activity...The river rose above flood stage on Thursday
October 11.
* At stages near 1235 feet...Flooding begins to affect crop and
pasture land.
&&
LAT...LON 4339 9658 4338 9648 4327 9648 4327 9652
4324 9652 4320 9652 4321 9661
4332 9660 4331 9656
$$
IAC167-SDC083-121951-
/O.CON.KFSD.FL.W.0261.000000T0000Z-000000T0000Z/
/FVWS2.1.ER.181011T0830Z.181011T1500Z.000000T0000Z.UU/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Big Sioux River at Fairview.
* until further notice.
* At 10AM Thursday the stage was 1202.40 feet.
* Flood stage is 1202.00 feet.
* Recent activity...The river rose above flood stage on Thursday
October 11.
&&
LAT...LON 4324 9652 4323 9643 4313 9639 4307 9640
4308 9654 4313 9650 4320 9652
$$
IAC149-167-SDC127-121951-
/O.CON.KFSD.FL.W.0255.000000T0000Z-181014T2040Z/
/HWDI4.2.ER.181010T1600Z.181012T0000Z.181013T2040Z.UU/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Big Sioux River above Hawarden.
* until Sunday afternoon.
* At 09AM Thursday the stage was 23.66 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.50 feet.
* Forecast...The river will crest near 24.1 feet this evening.
* At stages near 24.0 feet...Some farm houses on the South Dakota
side of the river are isolated by high water.
&&
LAT...LON 4308 9654 4308 9641 4302 9646 4291 9649
4291 9658
$$
IAC149-SDC127-121950-
/O.EXT.KFSD.FL.W.0256.000000T0000Z-181015T2212Z/
/AKRI4.2.ER.181010T2050Z.181012T1200Z.181014T2212Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Big Sioux River At Akron.
* until Monday afternoon.
* At 10AM Thursday the stage was 17.62 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.00 feet.
* Forecast...The river will crest near 18.9 feet by Friday October 12.
* At stages near 19.5 feet...Several farm houses are flooded.
&&
LAT...LON 4291 9658 4291 9649 4281 9654 4277 9659
4278 9665
$$
IAC149-SDC127-121950-
/O.CON.KFSD.FL.W.0262.000000T0000Z-000000T0000Z/
/BSRS2.1.ER.181011T0830Z.181011T1500Z.000000T0000Z.UU/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Big Sioux River near Richland.
* until further notice.
* At 10AM Thursday the stage was 1117.39 feet.
* Flood stage is 1117.00 feet.
* Recent activity...The river rose above flood stage on Thursday
October 11.
* At stages near 1117 feet...Lower pasture lands begin to flood, and
the Millsite Access is flooded.
&&
LAT...LON 4278 9665 4277 9659 4273 9660 4268 9655
4264 9661 4270 9666
$$
NEC107-SDC009-121950-
/O.CON.KFSD.FL.W.0263.000000T0000Z-000000T0000Z/
/MRNN1.1.ER.181011T0815Z.181011T1515Z.000000T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Missouri River At Niobrara.
* until further notice.
* At 10AM Thursday the stage was 21.08 feet.
* Flood stage is 21.00 feet.
* Recent activity...The river rose above flood stage on Thursday
October 11.
* At stages near 21.0 feet...Both banks overflow.
&&
LAT...LON 4279 9811 4284 9810 4279 9801 4282 9795
4278 9790 4274 9801
$$
NEC107-SDC009-121950-
/O.CON.KFSD.FL.W.0172.000000T0000Z-000000T0000Z/
/SPGS2.1.ER.180708T1903Z.180920T2200Z.000000T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Missouri River At Springfield.
* until further notice.
* At 10AM Thursday the stage was 10.43 feet.
* Flood stage is 10.00 feet.
* At stages near 10.0 feet...Bottom Road near Springfield begins to
flood.
&&
LAT...LON 4278 9790 4282 9795 4287 9791 4288 9784
4283 9783 4281 9788
$$
SDC125-121950-
/O.EXT.KFSD.FL.W.0265.181011T2100Z-181013T2100Z/
/DVSS2.1.ER.181011T2100Z.181012T0600Z.181012T2100Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Vermillion River Near Davis.
* from this afternoon to Saturday afternoon.
* At 7AM Thursday the stage was estimated at 10.0 feet.
* Flood stage is 11.00 feet.
* Forecast...The river will rise above flood stage this afternoon
and crest near 11.3 feet Friday morning.
* At stages near 11.0 feet...Low lying areas and some fields begin
flooding.
&&
LAT...LON 4340 9710 4340 9704 4327 9696 4318 9689
4310 9694 4310 9703
$$
SDC027-111621-
/O.CAN.KFSD.FL.W.0266.000000T0000Z-181016T2000Z/
/WKAS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning is cancelled for
The Vermillion River Near Wakonda.
* At 07AM Thursday the stage was estimated at 3.00 feet.
* Flood stage is 14.00 feet.
* Forecast...The river will crest below flood stage at 12.9 feet
Saturday October 13.
&&
LAT...LON 4310 9703 4310 9694 4291 9690 4291 9701
4295 9700 4300 9704
$$
MNC133-SDC099-121950-
/O.CON.KFSD.FL.W.0252.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.181010T0808Z.181010T2330Z.000000T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 10AM Thursday the stage was 91.83 feet.
* Flood stage is 91.00 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
SDC099-111621-
/O.CAN.KFSD.FL.W.0259.000000T0000Z-181012T1400Z/
/COSS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning is cancelled for
The Split Rock Creek Near Corson.
* At 09AM Thursday the stage was 7.78 feet.
* Flood stage is 8.50 feet.
* Forecast...The river crested below flood stage at 8.4 feet. The
river will fall to 6.0 feet by Friday morning.
* At stages near 8.5 feet...Flooding of the lower lying agricultural
land begins.
&&
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
4358 9661 4365 9661
$$
IAC119-121950-
/O.EXT.KFSD.FL.W.0258.000000T0000Z-181013T1400Z/
/RAPI4.1.ER.181011T0035Z.181011T1800Z.181012T1400Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Rock River At Rock Rapids.
* until Saturday morning.
* At 10AM Thursday the stage was 13.46 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.00 feet.
* Forecast...The river will crest near 13.5 feet this afternoon.
* At stages near 13.0 feet...The lower banks on the left side of the
river will begin flooding.
&&
LAT...LON 4350 9625 4350 9614 4338 9611 4331 9618
4334 9625 4341 9619
$$
IAC041-121950-
/O.EXT.KFSD.FL.W.0257.000000T0000Z-181013T2230Z/
/SPOI4.1.ER.181010T1945Z.181011T1800Z.181012T2230Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Ocheyedan River Near Spencer.
* until Saturday afternoon.
* At 09AM Thursday the stage was 8.70 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.00 feet.
* Forecast...The river will crest near 8.8 feet this afternoon.
* At stages near 9.5 feet...Significant amounts of pasture and other
farm land begin flooding.
&&
LAT...LON 4313 9529 4317 9527 4314 9521 4314 9515
4313 9515 4311 9520
$$
IAC041-059-121950-
/O.EXT.KFSD.FL.W.0253.000000T0000Z-181015T0000Z/
/MIFI4.1.ER.181010T0931Z.181011T1800Z.181014T0000Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Little Sioux River near Milford.
* until Sunday evening.
* At 09AM Thursday the stage was 12.63 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Recent activity...The river rose above flood stage on Wednesday
October 10.
* Forecast...The river will crest near 12.7 feet this afternoon.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins, and water reaches the road on 190th Avenue near 240th
Street.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
IAC041-121950-
/O.EXT.KFSD.FL.W.0254.000000T0000Z-181015T1200Z/
/SPWI4.1.ER.181010T1124Z.181012T0000Z.181014T1200Z.NO/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Little Sioux River at Spencer.
* until Monday morning.
* At 09AM Thursday the stage was 11.44 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.00 feet.
* Recent activity...The river rose above flood stage on Wednesday
October 10.
* Forecast...The river will crest near 11.6 feet this afternoon.
&&
LAT...LON 4321 9528 4321 9517 4314 9503 4299 9503
4302 9510 4310 9511 4314 9523
$$
IAC021-041-121950-
/O.EXT.KFSD.FL.W.0212.000000T0000Z-181016T0600Z/
/LNNI4.3.ER.180920T1206Z.180923T0300Z.181015T0600Z.NR/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until late Monday night.
* At 10AM Thursday the stage was 18.38 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.00 feet.
* Forecast...The river will crest near 18.7 feet on Friday October 12.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
IAC141-121950-
/O.CON.KFSD.FL.W.0251.000000T0000Z-000000T0000Z/
/SWCI4.1.ER.181010T0645Z.181011T0030Z.000000T0000Z.UU/
1051 AM CDT Thu Oct 11 2018
The Flood Warning continues for
The Waterman Creek near Sutherland.
* until further notice.
* At 10AM Thursday the stage was 1235.08 feet.
* Flood stage is 1235.00 feet.
* At stages near 1235 feet...Ditches fill and minor lowland flooding
begins.
&&
LAT...LON 4301 9544 4301 9540 4299 9540 4298 9542
4294 9541 4294 9543 4299 9545
$$
&&
Location Flood Latest Observed Maximum Forecast Recent Observed
Stage Stage Time Stage Time Crest Time
BIG SIOUX RIVER
BBSS2 1204.0 1204.08 Thu 10 AM 1204.1 Thu Oct 11
CBSS2 1235.0 1235.55 Thu 10 AM 1235.6 Thu Oct 11
FVWS2 1202.0 1202.40 Thu 10 AM 1202.4 Thu Oct 11
HWDI4 20.5 23.66 Thu 10 AM 24.1 Thu 7 PM
AKRI4 16.0 17.62 Thu 10 AM 18.9 Fri 7 AM
BSRS2 1117.0 1117.39 Thu 10 AM 1118.1 Mon Oct 01
MISSOURI RIVER
MRNN1 21.0 21.08 Thu 10 AM 22.1 Wed Oct 03
SPGS2 10.0 10.43 Thu 10 AM 13.3 Thu Oct 04
VERMILLION RIVER
DVSS2 11.0 E10.00 Thu 7 AM 11.3 Fri 1 AM
WKAS2 14.0 E3.00 Thu 7 AM 12.9 Sat 7 PM
SPLIT ROCK CREEK
JSPM5 91.0 91.83 Thu 10 AM 93.2 Wed Oct 10
COSS2 8.5 7.78 Thu 10 AM 8.4 Thu Oct 11
ROCK RIVER
RAPI4 13.0 13.46 Thu 10 AM 13.5 Thu 1 PM
OCHEYEDAN RIVER
SPOI4 8.0 8.70 Thu 10 AM 8.8 Thu 1 PM
LITTLE SIOUX RIVER
MIFI4 12.0 12.63 Thu 9 AM 12.7 Thu 1 PM
SPWI4 10.0 11.44 Thu 9 AM 11.6 Thu 7 PM
LNNI4 18.0 18.38 Thu 10 AM 18.7 Fri 7 AM
SWCI4 1235.0 1235.08 Thu 10 AM 1235.3 Wed Oct 10
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Oct 10, 10:53 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Oct 10, 10:53 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1053 PM CDT Wed Oct 10 2018
.SHORT TERM...(This evening through Thursday)
Issued at 403 PM CDT Wed Oct 10 2018
The upper level low continues to drift across northeastern/east
central SD late this afternoon, and will slide northeastward into
Canada by Thursday morning. Radar/obs are still indicating a little
light rain/drizzle mainly from Interstate 90 northward, and this
precipitation is expected to diminish through the afternoon and
early evening, exiting over southwestern MN by mid evening. Clouds
will be slow to decrease overnight, with the better chances over
south central SD into the MO River Valley. At the same time, gusty
northwesterly winds will only gradually diminish from the west as
the surface low moves away and the gradient relaxes. Both these
factors will play a role in how cold it gets tonight, so the low
temperature forecast is rather tricky. With the expectation that
clouds will begin to decrease in the west and winds will slowly die
down, locales west of Interstate 29 have the potential to drop into
the upper 20s. To the east where clouds will be more abundant and
winds will be stronger, anticipate temperatures to remain in the
lower 30s. Based on this and in coordination with surrounding
offices, elected to issue a Freeze Warning for all counties from
Interstate 29 and westward.
Surface high pressure will build over the area on Thursday. With the
gradient relaxing further, winds will continue to taper downward
through the day. Clouds will decrease from west to east, though
portions of southwestern MN may remain cloudy into the late
afternoon. It will remain cool with highs around 40 through the
Highway 14 corridor to the mid 40s in the MO River Valley.
.LONG TERM...(Thursday night through Wednesday)
Issued at 403 PM CDT Wed Oct 10 2018
The theme for the end of the week into the beginning of next week
will be a drying conditions and temperatures below normal.
Clouds will increase on Thursday evening out ahead of the next
shortwave to affect the area. This feature will slide out of the
Northern Rockies on Thursday night, tracking through the Northern
Plains on Friday. All models develop precipitation over the
southwestern portions of our CWA late Thursday night, focused
through south central SD and the MO River Valley. Low temperatures
are again a bit tricky with cloud cover and an evolving southerly
low level flow, and while readings may touch on freezing over that
area at some point in the night, think temperatures will warm
slightly by the time the precipitation comes in. Temperatures aloft
will be cold enough to support snow, but do not expect much in the
way of accumulation as temperatures warm into the mid 30s by Friday
morning. The better chances will be over parts of south central SD
where a few tenths could accumulate. With weak warm air advection,
Friday will slightly warmer in the afternoon with highs in the mid
to upper 40s.
After that, any precipitation chances look minimal through the
beginning of next week. A frontal boundary will slide across the
area on Saturday, and with enhanced mixing there will be a brief
warm up as highs climb into the lower 50s. This front will usher in
much cooler air for Sunday with highs mainly in the mid and upper
30s. Some small relief in sight for the beginning of next week with
a gradual warming trend as highs climb into the 40s and 50s.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1048 PM CDT Wed Oct 10 2018
A few flurries will linger for a few hours tonight, mainly across
the central portion of the forecast area near I-29. Activity will
be light enough that visibility reductions are not expected.
Otherwise, MVFR ceilings will continue through much of the
overnight hours, however some gradual improvement is expected to
arrive late tonight into Thursday morning. Most locations should
be VFR by 18z, but lower ceilings may linger longer across
portions of southwest Minnesota. Mid and high clouds will be on
the increase Thursday evening with the approach of the next system
from the west, late in the TAF period. Right now low ceilings and
any precipitation will hold off for TAF locations.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Freeze Warning until 9 AM CDT Thursday for SDZ038>040-050-
052>071.
MN...None.
IA...None.
NE...Freeze Warning until 9 AM CDT Thursday for NEZ013-014.
&&
SHORT TERM...JM
LONG TERM...JM
AVIATION...Hazardous weather outlook, Oct 10, 5:14 AM CDT, 19 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 514 AM CDT Wed Oct 10 2018 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098-NEZ013- 014-SDZ056-060>062-065>071-111015- Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson-Pipestone- Rock-Dixon-Dakota-Moody-Hanson-McCook-Minnehaha-Hutchinson-Turner- Lincoln SD-Bon Homme-Yankton-Clay SD-Union- 514 AM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Temperatures may fall to around freezing late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Overnight lows may again fall below freezing along and north of I-90 Thursday night and across the entire area on Saturday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ071-072-SDZ039-040-053>055-058-059-063-064-111015- Lincoln MN-Lyon MN-Kingsbury-Brookings-Sanborn-Miner-Lake-Aurora- Davison-Charles Mix-Douglas- 514 AM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for southwest Minnesota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Rain may mix with or change to snow later today. Any snowfall accumulations are expected to be less than an inch. Temperatures may fall to below freezing late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Overnight lows may again fall below freezing along and north of I-90 Thursday night and across the entire area on Saturday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ050-057-111015- Gregory-Brule- 514 AM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for south central South Dakota. .DAY ONE...Today and tonight. Light snow is expected to continue this morning before ending by early this afternoon. Additional accumulations of up to 2 inches are expected with the highest snowfall amounts at higher elevations away from the Missouri River. Temperatures may fall to below freezing late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There will be another chance of snow or a mix of rain and snow on Thursday night. Little accumulation is expected. Overnight lows are expected to fall below freezing Saturday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ038-052-111015- Beadle-Jerauld- 514 AM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for central South Dakota and east central South Dakota. .DAY ONE...Today and tonight. Snow will continue into mid afternoon across the area with up to 3 inches of snow expected. The heaviest snowfall will be at higher elevations west of the James River. Temperatures may fall to below freezing late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Overnight lows may again fall below freezing along and north of I-90 Thursday night and across the entire area on Saturday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Schumacher
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 2:15 AM CDT | River Flood Warning | FSD | Lincoln | 48 hr |
| Oct 11, 3:35 AM CDT | Freeze Warning | FSD | Aurora, Brule, Davison, Douglas, Hanson, Hutchinson and 9 more | 29 hr |
| Oct 11, 4:38 AM CDT | River Flood Warning | FSD | Lincoln | 67 hr |
| Oct 11, 4:38 AM CDT | River Flood Warning | FSD | Union | 10 days |
| Oct 11, 4:38 AM CDT | River Flood Warning | FSD | Bon Homme | 47 days |
| Oct 11, 7:03 AM CDT | River Flood Warning | FSD | Minnehaha | 44 hr |
| Oct 11, 7:03 AM CDT | River Flood Warning | FSD | Turner | 5 days |
| Oct 11, 7:03 AM CDT | River Flood Warning | FSD | Clay | 5 days |
Nearby
River Flood Warnings in South Dakota, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.